# SDR UHLA201604120173

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 16,541 hours, 12,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KNOB COVER ON R1 DOOR AREA THAT CONTAINS SLIDE, LOWER BOX ON DOOR MISSING, WOULD NOT STAY INSTALLED. SECURED KNOB ON R1 DOOR IAW AMM 52-11-00.
